Boundary enumerator polynomial of hypercubes in Fibonacci cubes


Saygı E., Egecioglu O.

DISCRETE APPLIED MATHEMATICS, vol.266, pp.191-199, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 266
  • Publication Date: 2019
  • Doi Number: 10.1016/j.dam.2018.05.015
  • Journal Name: DISCRETE APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.191-199
  • Keywords: Hypercube, Fibonacci cube, Fibonacci number, Enumerator polynomial, DISJOINT HYPERCUBES, LUCAS
  • Hacettepe University Affiliated: Yes

Abstract

Hypercubes and their special subgraphs, Fibonacci cubes, have been proposed as basic models for interconnection networks. By the recursive nature of Fibonacci cubes, they contain many smaller dimensional hypercubes as subgraphs. In this work, we consider the boundary enumerator polynomial of the k-dimensional hypercubes in Fibonacci cubes of dimension n. We obtain recursive relations satisfied by these polynomials. (C) 2018 Elsevier B.V. All rights reserved.